Thyroid UK
82,581 members97,613 posts

With thyroid medicine / supplementation do you need to get WORSE before you get better??

Just to note am NOT on medication but NT and NAX (Nutri thyroid and Adrenal extra).....I'm certainly finding the NT (currently @ 2 a day) is making me slightly WORSE!

Basal slightly down and feeling very odd. Have started taking one in the morn and one after lunch...

Is it normal to get worse then eventually better or should I call Dr P ?

My recent blog here: thyroiduk.healthunlocked.co...

Thanks, Si

7 Replies
oldestnewest

You sound like me! No idea why that is though. Dr P is away for two weeks but yes, give them a call and ask!

Si

Reply

Thanks.....have u time for a landline chat at some stage Si?

Reply

A chat?! A chat! Lol what about si?

Si

Reply

The football??...Cardiff city's glorious promotion? ...Wales' mullering of England?

What'd you think!!

Dont worry and good luck with ya regime.

Si

Reply

Anyone?

Reply

Hi

This has obviously been missed - I suggest posting again if you haven't already...

Louise

xx

Reply

Yes Louise I thought as much! Thanks.

Reply

You may also like...